# SDR CA960122006

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 207A
- Propeller: Mcauly D3A34C404
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stab Rib
- Part number: 123260024
- Condition: Cracked
- Location: Horiz Stab
- Component: 123260024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INVESTIGATION VARIOUS RIBS WERE FOUND CRACKED INSIDE THE HORIZONTAL STABILZER.  0732611-4, 0732611-3, 0732611-2 AND 1232624-1.  PARTS REPLACED WITH FACTORY NEW.
